RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 187–194 (Mi de4431)  

Ordinary Differential Equations

On the stability of invariant sets

N. G. Bulgakov

V. I. Lenin Belorusskii State University

Full text: PDF file (1089 kB)

Bibliographic databases:
UDC: 517.938
Received: 09.06.1980

Citation: N. G. Bulgakov, “On the stability of invariant sets”, Differ. Uravn., 18:2 (1982), 187–194

Citation in format AMSBIB
\Bibitem{Bul82}
\by N.~G.~Bulgakov
\paper On the stability of invariant sets
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 187--194
\mathnet{http://mi.mathnet.ru/de4431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649661}


Linking options:
  • http://mi.mathnet.ru/eng/de4431
  • http://mi.mathnet.ru/eng/de/v18/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019